# SDR FDEA202012303225

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 83,490 hours, 18,501 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 61912
- Part serial: 584A
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 FAIL LEVEL 2 AFTER LANDING.  HYD QTY SHOWS ZERO DURING SERVICING OF THE NR 3 HYDRAULIC SYSTEM FOUND THE TRUCK BEAM TRIM CYLINDER INTERLOCK FUSE CASE CRACKED.PN 63602 DATA PLATE MISSING DUE TO THE CRACKED CASE.  REPLACED THE TRUCK BEAM TRIM CYLINDER INTERLOCK FUSE, REF MM 32-37-06-4.  LEAK CHECK AND OPERATIONS CHECK GOOD.  REMOVED AND REPLACED BOTH ENGINE DRIVEN PUMPS ON NR 3 ENGINE, PER MD11 AMM 29-11-20-4-1.  DUE TO BEING RAN WITHOUT ANY FLUID.  DRY MOTORED NR 3 ENGINE TO OPERATIONS AND LEAK CHECK, BOTH CHECKS GOOD.
